Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

I am a schizophrenia patient, kindly suggest the medicine

I am a schizophrenia patient and am on Recita 10 Sulpitac 50 and Lopez 10 but not satisfied. want better consultation. please help
Asked On : Mon, 6 Dec 2010
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

You are on appropriate medication, are able to post in an on-line health care forum and have recovered enough insight to acknowledge that you are a schizophrenic patient. These three things tell me that you are doing better and if you are concerned about any residual(remaining) problems, you should contact your own psychiatrist who it seems is doing a reasonable enough job.

Also, please make it clear to yourself first what is it that you are not satisfied about and if you have given your current psychiatrist a chance to help with this as he is best placed to do so.

Please do not change doctors unless there is a valid reason for doing so.

Good luck
Answered: Wed, 22 Dec 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor